Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Cercueil A., Francois O. — Sharp Asymptotics for Fixation Times in Stochastic Population Genetics Models at Low Mutation Probabilities
Cercueil A., Francois O. — Sharp Asymptotics for Fixation Times in Stochastic Population Genetics Models at Low Mutation Probabilities



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Sharp Asymptotics for Fixation Times in Stochastic Population Genetics Models at Low Mutation Probabilities

Авторы: Cercueil A., Francois O.

Аннотация:

Journal of Statistical Physics, Vol. 110, Nos. 1/2, January 2003, p. 311-332.
This article describes new models in population genetics that extend the neutral
Wright–Fisher model by including strong selection and mutation. Fixation times
are studied in the limit of small mutation probabilities within the framework of
Markov chains with rare transitions. The main result outlines the role of the
discrete geometry of the fitness landscape and provides a mean for estimating
the expected number of generations for an individual with better fitness value to
appear. Some connections to evolutionary algorithms are discussed as well.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 2003

Количество страниц: 22

Добавлена в каталог: 29.09.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2021
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте